# SDR DALA2022122908469

- Difficulty date: December 28, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 81,720 hours, 30,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 5641 RT FWD OVERWING LOWER EXIT LENS NO ARROW. CORRECTIVE ACTION: REMOVED AND REPLACED RT FWD OVERWING LOWER LENS IAW B757 AIPC 11 -35. OPS NORMAL. (9826420)
